Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 61, NWS Austin/San Antonio, TX

October 21, 20098 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 21, 2009, 11:03 PM CDT for 8 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 21, 2009, 11:03 PM CDT (04:03 UTC)
Expired
Oct 22, 2009, 2:00 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bandera County, TX, Frio County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX, Uvalde County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 107 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 22, 12:40 AM CDTFLOODN Hondo, TXHIGHWAY 2676 IS CLOSED. STATE HIGHWAY 173 AND COUNTRY ROAD 462 HAS NUMEROUS LOW WATER CROSSING WHICH ARE CLOSED.
Oct 22, 12:40 AM CDTFLASH FLOODN Hondo, TXHIGHWAY 2676 IS CLOSED. STATE HIGHWAY 173 AND COUNTY ROAD 462 HAS NUMEROUS LOW WATER CROSSINGS WHICH ARE CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 97 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2009-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2009-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 220403
FFWEWX
TXC019-163-171-259-265-325-463-507-220700-
/O.NEW.KEWX.FF.W.0061.091022T0403Z-091022T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1103 PM CDT WED OCT 21 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BANDERA COUNTY...
  NORTHWESTERN FRIO COUNTY...
  SOUTH CENTRAL GILLESPIE COUNTY...
  WESTERN KENDALL COUNTY...
  SOUTHEASTERN KERR COUNTY...
  MEDINA COUNTY...
  EASTERN UVALDE COUNTY...
  EASTERN ZAVALA COUNTY...

* UNTIL 200 AM CDT.

* AT 1055 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED
  THAT RAINFALL ESTIMATES FROM RADAR INDICATE FLASH FLOODING FROM   
  SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING
  NORTHEAST AT 25 MPH.  RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN
  BE EXPECTED AS THESE SHOWERS TRAIN ACROSS THE AREA OVER THE
  NEXT SEVERAL HOURS.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GRAPETOWN...WELFARE...NELSON CITY...CYPRESS CREEK...BANDERA
  FALLS...WARING...TARPLEY...SISTERDALE...PIPE CREEK...MICO...
  MEDINA...LUCKENBACH...LAKEHILLS...KERRVILLE...KERRVILLE STATE
  PARK...COMFORT...CENTER POINT...CAMP VERDE...BANKERSMITH AND
  BANDERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 3019 9911 3019 9863 2973 9885 2918 9885
      2867 9960 2922 9977

$$
1 follow-up statement
000 
WGUS74 KEWX 220454
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1154 PM CDT WED OCT 21 2009

TXC019-163-171-259-265-325-463-507-220700-
/O.CON.KEWX.FF.W.0061.000000T0000Z-091022T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILLESPIE TX-KERR TX-KENDALL TX-BANDERA TX-MEDINA TX-UVALDE TX-
FRIO TX-ZAVALA TX-
1154 PM CDT WED OCT 21 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EASTERN ZAVALA...NORTHWESTERN FRIO...EASTERN UVALDE...MEDINA...
BANDERA...WESTERN KENDALL...SOUTHEASTERN KERR AND SOUTH CENTRAL
GILLESPIE COUNTIES...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY RAINS MOVING 
NORTHEAST ACROSS THE AREA.  2.30 INCHES OF RAIN WAS REPORTED IN THE 
LAST 90 MINUTES IN THE HONDO AREA WITH ADDITIONAL HEAVY RAINS 
EXPECTED.  NO ROAD CLOSURES OR PROBLEMS ARE REPORTED YET...HOWEVER 
WITH THE ADDITIONAL HEAVY RAINS...FLASH FLOODING WILL BE QUICK TO 
OCCUR.  MOTORISTS SHOULD EXERCISE EXTREME CAUTION AS FLASH FLOODS 
ARE HARD TO RECOGNIZE AT NIGHT.  

LOCATIONS IN THE WARNING AREA INCLUDE GRAPETOWN...WELFARE...NELSON
CITY...CYPRESS CREEK...BANDERA FALLS...WARING...TARPLEY...PIPE
CREEK...MICO...MEDINA...LUCKENBACH...LAKEHILLS...KERRVILLE...
KERRVILLE STATE PARK...COMFORT...CENTER POINT...CAMP VERDE...
BANKERSMITH AND BANDERA.

LAT...LON 3019 9911 3019 9863 2973 9885 2918 9885
      2867 9960 2922 9977

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 21, 8:59 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Oct 21, 8:59 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 PM CDT WED OCT 21 2009

.DISCUSSION...
MOISTURE FROM THE REMNANTS OF EASTERN PACIFIC TROPICAL STORM RICK
WILL CONTINUE TO STREAM NORTHEAST INTO SOUTH CENTRAL TEXAS
OVERNIGHT. THIS UPPER LEVEL MOISTURE HAS COMBINED WITH DEEP
MOISTURE IN THE LOWER LEVELS (DEWPOINTS STILL HOVERING IN THE
UPPER 60S TO LOWER 70S) TO CREATE A TROPICAL AIRMASS ACROSS SOUTH
CENTRAL TEXAS. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL
CONTINUE TO MOVE ACROSS SOUTH CENTRAL TEXAS OVERNIGHT. WITH SOME
AREAS ALREADY REACHING EVENING RAINFALL TOTALS APPROACHING 2.5
INCHES AND ANTICIPATING WIDESPREAD 1-2 INCHES WITH ISOLATED 3-4
INCHES IN ADVANCE OF THE FROPA...HAVE ISSUED A FLASH FLOOD WATCH
FOR THE ENTIRE CWA UNTIL NOON THURSDAY. RAIN CHANCES WILL WILL
DECREASE BUT WILL CONTINUE FOR A FEW HOURS BEHIND THE PASSAGE OF
THE FRONT THURSDAY MORNING. THE POTENTIAL FOR HEAVY RAINS WILL
DECREASE FROM NORTHWEST TO SOUTHEAST DURING THE DAY THURSDAY. HAVE
MADE MINOR ADJUSTMENTS TO POPS/WX/QPF AND WIND GRIDS FOR THIS
EVENING THROUGH THE PASSAGE OF THE FRONT. HAVE ALSO LOWERED
OVERNIGHT TEMPERATURES ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU
BY A FEW DEGREES AS WEAK COLD AIR ADVECTION AND MUCH DRIER
DEWPOINTS WILL FILTER INTO THAT AREA OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 647 PM CDT WED OCT 21 2009/

DISCUSSION...
MOIST TROPICAL AIRMASS OVER S CENTRAL TX WILL CONTINUE THIS
EVENING AND OVERNIGHT AHEAD OF A COLD FRONT SYSTEM THAT WILL MOVE
INTO THE HILL COUNTRY AFTER 08Z AND THRU THE I35 CORRIDOR TAF
SITES BY AROUND 12Z. NUMEROUS SHRA AND ISOLD TSRA WILL MOVE NE
ACROSS THE AREA AHEAD OF THE COLD FRONT OVERNIGHT. GENERALLY MVFR
CIGS AND VSBYS WILL PREVAIL...HOWEVER VARIABLE CONDITIONS WILL
CAUSE CIGS/VSBYS TO LOWER TO LIFR AND EVEN VFR AT TIMES AS THE
SHRA MOVE THRU THE TAF SITES. SE WINDS OF 10 TO 15 KNOTS WILL
PREVAIL AHEAD OF THE COLD FRONT AND THEN SHIFT TO NWLY AT 12-22
KNOTS BY BEHIND THE FRONT. VFR CONDITIONS WILL QUICKLY DEVELOP
BEHIND THE COLD FRONT AS DRIER AIR PUSHES INTO THE REGION AND THE
SHRA/TSRA MOVE OFF TO THE EAST DURING THE MORNING HOURS.

PREV DISCUSSION... /ISSUED 301 PM CDT WED OCT 21 2009/

DISCUSSION...
AN UPPER LEVEL TROUGH CURRENTLY OVER NEW MEXICO WILL MOVE INTO THE
CENTRAL PLAINS BY THURSDAY. THIS BRINGS THE UPPER LEVEL REMNANTS OF
TROPICAL STORM RICK ACROSS SOUTH CENTRAL TEXAS DURING THE OVERNIGHT
HOURS AND COLD FRONT ACROSS SOUTH CENTRAL TEXAS THURSDAY MORNING.
NUMEROUS TO WIDESPREAD SHOWERS WITH ISOLATED THUNDERSTORMS CAN BE
EXPECTED TONIGHT INTO EARLY THURSDAY. MOISTURE HAS BEEN INCREASING
AS PWS NEAR 2 INCHES. THE MAIN THREAT IS LOCALLY HEAVY RAINS WITH
ISOLATED TOTALS UP TO 3 INCHES OR SO. THE GREATEST IMPACT WILL BE
IN THE URBAN AREAS OF AUSTIN AND SAN ANTONIO. RAINS RAPIDLY END
WITH THE FRONTAL PASSAGE. COOLER AND DRIER WEATHER IS EXPECTED
THURSDAY INTO THIS WEEKEND DUE TO A SURFACE AND FLAT UPPER RIDGE.
AN UPPER LEVEL TROUGH CURRENTLY NEARING THE GREAT BASIN WILL DROP
SOUTHEAST INTO MEXICO AND ACROSS NORTHERN MEXICO AND FAR SOUTHERN
TEXAS FRIDAY NIGHT INTO SATURDAY. DUE TO DRIER LOW LEVELS, ONLY AN
INCREASE IN UPPER LEVEL CLOUDS IS EXPECTED. A STRONGER UPPER LEVEL
TROUGH MOVES ACROSS THE AREA LATE SUNDAY INTO EARLY MONDAY.
SUFFICIENT MOISTURE RETURNS FOR CHANCES OF SHOWERS/THUNDERSTORMS
ACROSS MUCH OF SOUTH CENTRAL TEXAS SUNDAY AFTERNOON THROUGH MONDAY
MORNING. A SURFACE AND UPPER LEVEL RIDGE BUILD INTO THE AREA WITH
DRY CONDITIONS LATE MONDAY INTO EARLY WEDNESDAY. ANOTHER UPPER
LEVEL TROUGH AND COLD FRONT MOVE THROUGH SOUTH CENTRAL TEXAS JUST
BEYOND THIS FORECAST WEDNESDAY NIGHT AND THURSDAY. THE MODELS SHOW
THIS TO BE THE STRONGEST FRONT YET THIS SEASON WITH SOME 30S
POSSIBLE IN THE HILLS NEAR HALLOWEEN, ALTHOUGH WE SHALL SEE. HAVE
GENERALLY GONE WITHIN A DEGREE OR TWO OF MAV/MEX TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              61  74  53  73  52 / 100  60  -   -   -
AUSTIN BERGSTROM INTL AIRPORT  63  72  48  74  47 / 100  60  -   -   -
NEW BRAUNFELS MUNI AIRPORT     61  74  50  76  50 / 100  60  -   -   -
BURNET MUNI AIRPORT            58  68  49  70  49 / 100  40  -   -   -
DEL RIO INTL AIRPORT           61  79  55  79  57 /  70  10   0  -   10
GEORGETOWN MUNI AIRPORT        61  71  50  73  48 / 100  50  -   -   -
HONDO MUNI AIRPORT             64  79  50  76  48 / 100  40  -   -   -
SAN MARCOS MUNI AIRPORT        64  72  50  76  49 / 100  60  -   -   -
LA GRANGE - FAYETTE REGIONAL   67  70  50  74  49 / 100  80  10  -   -
SAN ANTONIO INTL AIRPORT       65  73  52  75  52 / 100  50  -   -   -
STINSON MUNI AIRPORT           65  75  52  77  52 / 100  50  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

25/01
Hazardous weather outlook, Oct 21, 8:36 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
836 PM CDT WED OCT 21 2009

TXZ171>173-183>194-202>209-217>225-228-221200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
836 PM CDT WED OCT 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS
AND THE HILL COUNTRY THROUGH NOON THURSDAY. THE COMBINATION OF
MOIST TROPICAL AIR AND A COLD FRONT WILL RESULT IN WIDESPREAD
SHOWERS AND THUNDERSTORMS. RAINFALL TOTALS OF 1 TO 2 INCHES ARE
EXPECTED WITH ISOLATED TOTALS OF 3 TO 4 INCHES OR MORE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON THURSDAY.  A COLD
FRONT WILL MOVE THROUGH THURSDAY MORNING ENDING THE RAINS FROM THE
WEST. A FEW STRONG THUNDERSTORMS ARE POSSIBLE ALONG THE LEADING
EDGE OF THE COLD FRONT.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Local storm report, Oct 21, 6:48 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 PM CDT WED OCT 21 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HEAVY RAIN       2 WNW HOLLYWOOD PARK    29.61N  98.52W
10/21/2009  M1.94 INCH       BEXAR              TX   COCORAHS

            1.94 INCHES OF RAIN SO FAR AND 1.81 INCHES FELL IN THE
            PAST 85 MINUTES.

&&

EVENT NUMBER EWX0900168

MCDONALD
Local storm report, Oct 21, 6:51 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
651 PM CDT WED OCT 21 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0648 PM     FLOOD            5 NNE SAN ANTONIO       29.49N  98.46W
10/21/2009                   BEXAR              TX   DEPT OF HIGHWAYS

            CAVE LANE AND DANVILLE AVENUE ARE CLOSED DUE TO
            FLOODING.

&&

EVENT NUMBER EWX0900169

MCDONALD
Local storm report, Oct 21, 7:31 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT WED OCT 21 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0728 PM     FLOOD            1 N SAN ANTONIO         29.43N  98.49W
10/21/2009                   BEXAR              TX   DEPT OF HIGHWAYS

            SEVERAL ROADS ARE CLOSED IN SAN ANTONIO. THEY ARE
            BABCOCK ROAD AT HOLLYHOCK... CLASSEN ROAD AT STAHL...
            ENCINO PARK AT SOUTHWELL... HUEBNER ROAD AT SOUTHWELL
            AND LOOKOUT ROAD AT OLD OCONNOR.

&&

EVENT NUMBER EWX0900170

MCDONALD
Local storm report, Oct 21, 10:16 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1016 PM CDT WED OCT 21 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HEAVY RAIN       6 ESE ROUND MOUNTAIN    30.40N  98.26W
10/21/2009  M1.91 INCH       BLANCO             TX   COCORAHS

            1.91 INCHES OF RAINFALL IN THE PAST 2 HOURS.

&&

EVENT NUMBER EWX0900171

MCDONALD

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 8:05 PM CDTAreal Flood AdvisoryEWXTravis, Williamson115 min
Oct 21, 8:35 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more14 hr
Oct 21, 9:25 PM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Kendall, Kerr110 min
Oct 21, 10:07 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano, Travis113 min
Oct 21, 10:22 PM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano3 hr
Oct 21, 10:29 PM CDTAreal Flood AdvisoryEWXDimmit, Frio, Maverick, Zavala2 hr
Oct 21, 10:45 PM CDTFlash Flood WarningEWXDimmit, Maverick, Zavala3 hr
Oct 22, 12:48 AM CDTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Blanco, Burnet, Comal and 13 more6 hr
Oct 22, 1:31 AM CDTRiver Flood WarningEWXLlano22 hr
Oct 22, 2:14 AM CDTRiver Flood WarningEWXBlanco24 hr
Oct 22, 3:32 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Lee, Travis, Williamson118 min
Oct 22, 3:43 AM CDTRiver Flood WarningEWXWilliamson32 hr
Oct 22, 3:43 AM CDTRiver Flood WarningEWXWilliamson32 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.